# SDR SWAA2018091225082

- Difficulty date: September 9, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 49,333 hours, 28,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141A5751Y2
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR UPPER FLANGE OF THE FLOOR STIFFENER CRACKED AT BS 259, RBL 5.  REPAIRED FLOOR PER EA.
